# SDR UALA2011111706296

- Difficulty date: November 16, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 37,556 hours, 15,295 cycles
- Engine: Iae V2522A5
- System (JASC): 7120 · Engine Mount Section
- Part: Plate
- Condition: Missing
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD MOUNT FWD & AFT ENGINE MOUNT BOLT NUTS ON INBD SIDE ARE MISSING ANTI-ROTATION PLATES.  INSTALLED ANTI-ROTATION PLATES.
